# SDR 95ZZZX3286

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7020D
- Make and model: Slnsby T67M260
- Aircraft serial: 2109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: T67G20003
- Condition: Debonded
- Location: Wing Rt Nr 2 Rib
- Part time: 662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE-TIME INSPECTION FOUND LT AND RT WING SKIN DEBONDING FROM NR 2 RIB, 31 INCHES FROM CENTER LINE.
